Am I being treated okay with both Sertraline and Diazepam, I read that diazepam is valium why isnt it just called valium? How is this mixture going to affect me? my doctor said to reduce the cipramil to one per day then start on the new drugs immediately. I did this four days ago. I feel a bit better but still very tired I can sleep now 12-15 hrs and then go to bed and fall asleep stright away, this is good is a way as I used to only get 2-3 hrs then wake with my head spining with ideas etc.I also find I am able to relax without having to remind myself to lower the shoulders!! Cheers malandwinn
I'm not sure where you got your information, however, I am on the same medication as you are. Sertaline, is generic for Zoloft, a drug that helps to balance the chemicals in the brain, to help with anxiety attacks, PTSD etc.
It is not a Benzodiazepine, it is a antidepressant medication. Valium also helps with anxiety, muscle spasms and sometimes depression too. Many doctors use both to balance out your system, or for reasons they may have of their own ( the doctors that is). I am on 100 mg of Zoloft, and 10 mg of Valium three times a day. The Zoloft I take at bedtime otherwise I get too tired from it. Always check with your local Pharmacist if you have concerns, never underestimate your frustrations when trying to figure out medication, they have so many out on the market, and don't believe everything you read on the Internet, I've learned so much from using this forum, I cannot thank the folks here enough for helping to guide me in the right direction~ so please for your peace of mind, take all your meds to the Pharmacy and ask all the questions you feel you need to ask, phone them ahead of time, and let them know you are bringing them in. If you get all your meds from the same pharmacy it makes it so much easier also.
Good Luck, I hope you get some answers that ease your mind. :)
Have a good day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2011 • 1 answer
Posted 22 Sep 2011 • 17 answers
Posted 24 Mar 2012 • 3 answers
Posted 7 Aug 2014 • 2 answers
Posted 26 Feb 2015 • 5 answers